# SDR P5CA9800220

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Disbonded
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER RT WING HAS LARGE DISBONDED REPAIR TO UPPER SURFACE.  REMOVED AND REPLACED NR 10 SPOILER PANEL PER MM 27-61-02.
